MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE RT; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 28th july 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-1588rt, acl tightrope® rt, the implant cannot be deploy.This was detected during an anterior cruciate ligament reconstruction of the knee joint on (b)(6) 2025.The case was completed successfully by using another ar-1588rt.There was no patient harm.Additional information: this case reported by hospital as ae.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided which may include the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning and/or shortening the strands not in-line with the bone socket.The dfu for tightrope® devices, dfu-0147-eo revision 3, gives the following precautions: 1.Acl/pcl/btb/rt/abs tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket and the graft stability is verified by pulling distally on the graft.2.Load the acl/pcl tightrope button over the unspliced, thinner portion of the acl/pcl tightrope suture to assist assembly.Once assembled slide the acl/pcl tightrope button down to the thicker, spliced portion of the acl/pcl tightrope suture to help prevent disassembly.

Brand Name
ACL TIGHTROPE RT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22774904
Report Number1220246-2025-03415
Device Sequence Number18538085
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)240429(17)290331(10)15241431
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15241431
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown